# SDR USAA991283

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 31,054 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION IN NUT PLATE HOLES BL 0 TO RBL 56, 12 EACH 1 INCH BY 1 INCH FLOORBEAM.  CORROSINLEVEL 2.  REPLACED T-CAP PER SRM 53-10-51.  (M)
